# SDR UPS02839533

- Difficulty date: September 17, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 75,501 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4645516501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP STA 944 FITTING IS CRACKED CENTER LINE BETWEEN MAIN GEAR DOORS.  REMOVED AND REPLACED FITTING IAW DWG 4645516, AND SRM 51-1-20D.
